Volume 5, Issue 2, June 2020
Mathematical Modeling of the Transmission Dynamics of Syphilis Disease Using Differential Transformation Method
Mbachu Hope Ifeyinwa
Pages: 47-54     Published Online: Mar. 24, 2020
DOI: 10.11648/j.mma.20200502.11
Abstract | Full-Text PDF (642KB)
View 36                 Downloads 24
Population Dynamics of Two Mutuality Preys and One Predator with Harvesting of One Prey and Allowing Alternative Food Source to Predator
Solomon Tolcha, Boka Kumsa Bole, Purnachandra Rao Koya
Pages: 55-64     Published Online: Mar. 31, 2020
DOI: 10.11648/j.mma.20200502.12
Abstract | Full-Text PDF (1543KB)
View 18                 Downloads 11
Mathematical Model of the Transmission Dynamics of Lassa Fever Infection with Controls
Sambo Dachollom, Chinwendu Emilian Madubueze
Pages: 65-86     Published Online: Mar. 31, 2020
DOI: 10.11648/j.mma.20200502.13
Abstract | Full-Text PDF (1107KB)
View 16                 Downloads 16
Browse journals by subject